Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PROBABILITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 72129

  • Page / 2886

Export

Selection :

  • and

SOME PROPERTIES OF MATUSITA'S MEASURE OF AFFINITY OF SEVERAL DISTRIBUTIONS.TOUSSAINT GT.1974; ANNU. INST. STATIST. MATH.; JAP.; DA. 1974; VOL. 26; NO 3; PP. 389-394; BIBL. 9 REF.Article

A NOTE ON FINE'S AXIOMS FOR QUALITATIVE PROBABILITY.ROBERTS FS.1973; ANN. PROBAB.; U.S.A.; DA. 1973; VOL. 1; NO 3; PP. 484-487; BIBL. 7 REF.Article

TOWARDS A FREQUENTIST THEORY OF UPPER AND LOWER PROBABILITYWALLEY P; FINE TL.1982; ANN. STAT.; ISSN 0090-5364; USA; DA. 1982; VOL. 10; NO 3; PP. 741-761; BIBL. 22 REF.Article

ON METHOD OF COMPUTING SINGULAR ORTHANT PROBABILITY AND ITS APPLICATION.JAE RONG CHOI.1976; MEM. FAC. SCI. KYUSHU UNIV., A; JAP.; DA. 1976; VOL. 30; NO 1; PP. 7-13; BIBL. 7 REF.Article

POPULATION-DISTRIBUTED PERSONAL PROBABILITIES.DICKEY J; FREEMAN P.1975; J. AMER. STATIST. ASS.; U.S.A.; DA. 1975; VOL. 70; NO 350; PP. 362-364; BIBL. 19 REF.Article

ARITHMETIQUE DES LOIS DE PROBABILITE DEFINIES SUR UN ESPACE DE HILBERT SEPARABLEROUSSEAU B.1973; C.R. ACAD. SCI., A; FR.; DA. 1973; VOL. 276; NO 2; PP. 141-143; BIBL. 4 REF.Serial Issue

CONDITIONAL DISTRIBUTIONS AS DERIVATIVESPFANZAGL J.1979; ANN. PROBAB.; USA; DA. 1979; VOL. 7; NO 6; PP. 1046-1050; BIBL. 7 REF.Article

THE MAXIMUM PROBABILITY ON AN INTERVAL WHEN THE MEAN AND VARIANCE ARE KNOWN.SKIBINSKY M.1977; SANKHYA, A; INDIA; DA. 1977; VOL. 39; NO 2; PP. 144-159; BIBL. 2 REF.Article

CONSISTENCY OF A CERTAIN CLASS OF EMPIRICAL DENSITY FUNCTIONS.REISS RD.1975; METRIKA; DTSCH.; DA. 1975; VOL. 22; NO 4; PP. 189-203; BIBL. 8 REF.Article

SEORING RULES AND THE INEVITABILITY OF PROBABILITYLINDLEY DV.1982; INTERNATIONAL STATISTICAL REVIEW; ISSN 0306-7734; GBR; DA. 1982; VOL. 50; NO 1; PP. 1-26; BIBL. 1 REF.Article

PROXIMITE STOCHASTIQUELEONTE A.1974; STUD. CERC. MAT.; ROMAN.; DA. 1974; VOL. 26; NO 8; PP. 1095-1100; ABS. ANGL.; BIBL. 3 REF.Article

EINE VERALLGEMEINERUNG DES "GESETZES SELTENER EREIGNISSE" = UNE GENERALISATION DES "LOIS DES EVENEMENTS RARES"WIDDRA W.1972; METRIKA; DTSCH.; DA. 1972; VOL. 19; NO 1; PP. 68-71; ABS. ANGL.; BIBL. 6 REF.Serial Issue

EXISTENCE OF COMPATIBLE FAMILIES OF PROPER REGULAR CONDITIONAL PROBABILITIESSOKAL AD.1981; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 56; NO 4; PP. 537-548; BIBL. 25 REF.Article

WEAK COMPARATIVE PROBABILITY ON INFINITE SETS.FISHBURN PC.1975; ANN. PROBAB.; U.S.A.; DA. 1975; VOL. 3; NO 5; PP. 889-893; BIBL. 17 REF.Article

MIXTURES OF PERFECT PROBABILITY MEASURES.RAMACHANDRAN D.1974; ANN. PROBAB.; U.S.A.; DA. 1974; VOL. 2; NO 3; PP. 495-500; BIBL. 4 REF.Article

ON SUBJECTIVE PROBABILITY REVISIONMORGAN BJT.1972; BRIT. J. MATH. STATIST. PSYCHOL.; G.B.; DA. 1972; VOL. 25; NO 2; PP. 292-304; BIBL. 23 REF.Serial Issue

AGREEING PROBABILITY MEASURES FOR COMPARATIVE PROBABILITY STRUCTURESWAKKER P.1981; ANN. STAT.; ISSN 0090-5364; USA; DA. 1981; VOL. 9; NO 3; PP. 658-662; BIBL. 13 REF.Article

COMMENTARY ON THE ARGUMENTS OF THOMAS BAYES.EDWARDS AWF.1978; SCAND. J. STATIST.; SWE; DA. 1978; VOL. 5; NO 2; PP. 116-118; BIBL. 11 REF.Article

RESULTS ON THE INTERSECTION OF RANDOMLY LOCATED SETS.STREIT F.1975; J. APPL. PROBABIL.; G.B.; DA. 1975; VOL. 12; NO 4; PP. 817-823; BIBL. 7 REF.Article

THE RANK-FREQUENCY FORM OF ZIPF'S LAW.HILL BM.1974; J. AMER. STATIST. ASS.; U.S.A.; DA. 1974; VOL. 69; NO 348; PP. 1017-1026; BIBL. 11 REF.Article

SUR DEUX THEOREMES FONDAMENTAUX DU CALCUL DES PROBABILITES.BECKER R.1974; ANN. INST. HENRI POINCARE, B; FR.; DA. 1974; VOL. 10; NO 4; PP. 385-389; ABS. ANGL.; BIBL. 6 REF.Article

ON CONTINUOUS SOLUTIONS OF A FUNCTIONAL INEQUALITYMUSZELY G.1973; METRIKA; DTSCH.; DA. 1973; VOL. 20; NO 1; PP. 65-69; ABS. ALLEM.; BIBL. 3 REF.Serial Issue

APLICACION DE LAS SUBMEDIDAS C A LAS PROBABILIDADES COMPARATIVAS = APPLICATION DE LA SOUS-MESURE C AUX PROBABILITES COMPARATIVESORTIZ CR.1981; TRAB. ESTAD. INVEST. OPER.; ISSN 0041-0241; ESP; DA. 1981; VOL. 32; NO 2; PP. 68-84; ABS. ENG; BIBL. 6 REF.Article

UNE CARACTERISATION DE LA LOI DE CAUCHY.KNIGHT FB; MEYER PA.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 34; NO 2; PP. 129-134Article

ON EMPIRICAL DENSITY FUNCTIONREVESZ P.1972; PERIOD. MATH. HUNGAR.; HONGR.; DA. 1972; VOL. 2; NO 1-4; PP. 85-110; BIBL. 10 REF.Serial Issue

  • Page / 2886